# SDR DALA1254673736

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 33,526 hours, 17,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520 Rbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CABIN BS 520, RBL 45 SEAT TRACK IS WORN ON CROWN.  REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR 4 .
